By Justmyluck - 21/11/2018 08:00 - United States - Bloomsburg

Today, after a week of no side effects, my bronchitis medication decided to screw me over. I'm running on 3 hours of sleep and half of my face is sunburnt in randomized patches. Guess who has a huge presentation today. FML
I agree, your life sucks 2 538
You deserved it 157

Add a comment

You must be logged in to be able to post comments!

Top comments

Oh no, you got this OP Have a nice hot drink and maybe try to make-up over the worst of it if it's not sore or sensitive

autumnvalkyrie 2

Did you actually get sunburned or does it just feel and look like sunburn? I made an account just to comment on this, bc this could actually he a very severe and serious reaction to medication, Steven-Johnson's syndrome or something similar, and it can be life threatening! It's very treatable if you get to a doctor right away, please see someone asap especially if you're running a fever or have blisters in your mouth or on your skin. Good luck to you.

Comments

Oh no, you got this OP Have a nice hot drink and maybe try to make-up over the worst of it if it's not sore or sensitive

Make your presentation about the importance of sunscreen and use yourself as a cautionary tale of not using it. They’ll be impressed by your dedication to your work!

autumnvalkyrie 2

Did you actually get sunburned or does it just feel and look like sunburn? I made an account just to comment on this, bc this could actually he a very severe and serious reaction to medication, Steven-Johnson's syndrome or something similar, and it can be life threatening! It's very treatable if you get to a doctor right away, please see someone asap especially if you're running a fever or have blisters in your mouth or on your skin. Good luck to you.

Is it possible you were taking steroids for the first weeks of the medication? Something similar happened to me and it turned out I was allergic. If you were try to get back on the steroids.

bobsanction 18

Well look at you, sleeping in like rich.